HER2 Support Group Forums

HER2 Support Group Forums (http://her2support.org/vbulletin/index.php)
-   Herceptin / Tykerb (http://her2support.org/vbulletin/forumdisplay.php?f=44)
-   -   Please post your two cents on Herceptin "side effects" real or perceived! (http://her2support.org/vbulletin/showthread.php?t=23696)

silvergranny 11-10-2016 07:08 AM

Re: Please post your two cents on Herceptin "side effects" real or perceived!
 
I receive a Herceptin treatment every three weeks for a total of 18 treatments. I started Herceptin on Feb. 11, 2016 with four cycles of chemotherapy along with Docetaxel and Carboplaten. Also received 20 radiation treatments after the chemo. I refused to take the Arimidex as Lupron (from the same drug family) destroyed my immune system in my mid forties and I still suffer from the damage. My Herceptin side effects are a very runny nose, increased muscle/joint pain, hives, blurry eyes, bladder incontinence, hair not growing back on the top of my head, exhaustion, sleep disturbances, bloating in stomach. Thankfully my heart function is good and I get an echo cardiogram every three months.

Carol Ann 11-10-2016 03:06 PM

Re: Please post your two cents on Herceptin "side effects" real or perceived!
 
I had the runny nose, muscle twitches in my eyelids (still do sometimes), 2 mild shingles breakouts, fatigue, neuropathy in my feet, and my hair didn't start to really grow back until I was finished with Herceptin, 2 years ago now this month.

The second attack of shingles was just last January, a year after my last Herceptin.

My heart function stayed normal the entire time.

Carol Ann

Vinafera 02-26-2017 07:28 PM

Re: Please post your two cents on Herceptin "side effects" real or perceived!
 
In 8/2015 I was diagnosed with stage IV BC w/ bone mets. Been on Herceptin every 2 weeks since 9/2015 with no end in site for that. Infusion of Herceptin every 2 weeks so it coincides with Zoladex and Xgeva injections. My only side effect of Herceptin was a reduction in my EF which a trip to the cardiologist fixed with a beta blocker. I've tolerated all the meds including chemo remarkably well. The chemo did permanent damage to my kidneys, but surprisingly they've healed more than expected. Overall I haven't had many health issues despite having stage IV with bone mets.

justkelly 09-24-2017 08:28 PM

Re: Please post your two cents on Herceptin "side effects" real or perceived!
 
Finished Taxol almost 5 months ago, continuing with Herceptin q 3 weeks. Only side effect is a runny nose.

Jkosmas 10-30-2017 11:04 AM

Re: Please post your two cents on Herceptin "side effects" real or perceived!
 
I am wondering if anyone is still talking about Herceptin Side effects? I am on maintenance treatment of Herceptin and Perjeta every three weeks indefinitely fo rthe maangement of Metastatic HER2+ breast cancer. I have noticed a couple of things the longer I have been on it. Easily fatigued, leg foot and ankle cramps or pain, neuropathy in my right hand and arm, horrible vision, sores and scabs in my nose. Anyone else have similar symptoms? I have also gained almost 30 lbs in two years without any change to my diet.

Mtngrl 10-30-2017 11:31 AM

Re: Please post your two cents on Herceptin "side effects" real or perceived!
 
I had foot cramps, runny nose, nose bleeds. No weight gain. I'm about to go back on just H&P, since chemo seems to do more harm than good.

MaineRottweilers 10-30-2017 04:37 PM

Re: Please post your two cents on Herceptin "side effects" real or perceived!
 
My experience is similar. I have been on it for two years and have wicked horrible muscle cramping, particularly feet and legs. My feet, tingle and burn. My nose drips continually, I sneeze a lot and have scabby sores inside, I have an insatiable itch up my left arm, shoulder and collar bone. The fatigue is debilitating. I am well enough and function just fine so I will not complain because I am alive.

silvergranny 08-21-2018 08:24 AM

Re: Please post your two cents on Herceptin "side effects" real or perceived!
 
I finished my last dose of Herceptin in December 2016 and have noticed a new bad body odor has developed over the past couple of months when I go to the bathroom. I am not sure where it is coming from....kidneys/bladder or vagina. I have no itch or discharge though. My urine smelled really bad during my Herceptin treatment so I am wondering if anyone else has developed this problem especially so long after treatment? I am going to the doctor tomorrow but wanted to know what to get checked and if this is common. Thanks.

ariana 08-26-2018 01:05 PM

Re: Please post your two cents on Herceptin "side effects" real or perceived!
 
Just one question. Do you drink enough water??? You can use a clear plastic little cup ,
thats used in the bathroom dispenser holders to check to see how dark it is.

If its real dark start pushing fluids a little more and keep checking. I am still on chemo
for the rest of my life and I do this to make sure I am getting enough . I also drink
from certain cups and water bottles that mentally tells me how much I had.
IF this doesnt resolve doing this go to med express or your primary care-they will check for bladder /urinary track problem.

silvergranny 08-26-2018 07:48 PM

Re: Please post your two cents on Herceptin "side effects" real or perceived!
 
I drink enough water. Urine is very pale. My doctor is already running tests. Just saw him this week.


All times are GMT -7. The time now is 01:21 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Copyright HER2 Support Group 2007